Several identities for the generalized Apostol-Euler and Apostol-Genocchi polynomials

Sarvat Zia, Waseem A. Khan

Abstract


The purpose of this paper is to give several symmetric identities on the generalized Apostol-Euler and Apostol-Genocchi polynomials by applying the generating functions. These extend some known identities.

Full Text: PDF

How to Cite this Article:

Sarvat Zia, Waseem A. Khan, Several identities for the generalized Apostol-Euler and Apostol-Genocchi polynomials, J. Math. Comput. Sci., 4 (2014), 542-557

Copyright © 2014 Sarvat Zia, Waseem A. Khan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS